Anvar Hasanov
Anvar Hasanov
Institute of Mathematics, 81 Mirzo-Ulugbek Street, Tashkent 700170, Uzbekistan.
Verified email at mathinst.uz
Title
Cited by
Cited by
Year
Some decomposition formulas associated with the Lauricella function FA (r) and other multiple hypergeometric functions
A Hasanov, H Srivastava
Applied mathematics letters 19 (2), 113-121, 2006
692006
Fundamental solutions of generalized bi-axially symmetric Helmholtz equation
A Hasanov
Complex Variables and Elliptic Equations 52 (8), 673-683, 2007
602007
Decomposition formulas associated with the Lauricella multivariable hypergeometric functions
A Hasanov, H Srivastava
Computers & Mathematics with Applications 53 (7), 1119-1128, 2007
512007
Fundamental solutions for a class of three-dimensional elliptic equations with singular coefficients
A Hasanov, E Karimov
Applied Mathematics Letters 22 (12), 1828-1832, 2009
442009
Integral representations for Srivastava’s triple hypergeometric functions
J Choi, A Hasanov, H Srivastava, M Turaev
Taiwanese Journal of Mathematics 15 (6), 2751-2762, 2011
422011
Decomposition formulas for some triple hypergeometric functions
A Hasanov, H Srivastava, M Turaev
Journal of mathematical analysis and applications 324 (2), 955-969, 2006
352006
A solution of the Neumann–Dirichlet boundary value problem for generalized bi-axially symmetric Helmholtz equation
M Salakhitdinov, A Hasanov
Complex Variables and Elliptic Equations 53 (4), 355-364, 2008
262008
The solution of the Cauchy problem for generalized Euler-Poisson-Darboux equation
A Hasanov
International Journal of Applied Mathematics and Statistics 8 (7), 30-44, 2007
222007
Applications of the operator H (α, β) to the Humbert double hypergeometric functions
J Choi, A Hasanov
Computers & Mathematics with Applications 61 (3), 663-671, 2011
192011
Fundamental solutions of two degenerated elliptic equations and solutions of boundary value problems in infinite area
J Rassias, A Hasanov
Mathematics & Statistics, 87, 2007
192007
Double-layer potentials for a generalized bi-axially symmetric Helmholtz equation
H Srivastava, J Choi, A Hasanov
arXiv preprint arXiv:0810.3979, 2008
172008
Decomposition formulas for the double hypergeometric functions G1 and G2
A Hasanov, M Turaev
Applied mathematics and computation 187 (1), 195-201, 2007
142007
Fundamental solutions for degenerated elliptic equation with two perpendicular lines of degeneration
A Hasanov
International Journal of Applied Mathematics & Statistics 13 (S08), 41-49, 2008
132008
Some solutions of generalized Rassias’s equation
A Hasanov
Mathematics & Statistics 8 (M07), 20, 2007
122007
The Dirichlet problem for the generalized bi-axially symmetric Helmholtz equation
M Salakhitdinov, A Hasanov
arXiv preprint arXiv:1401.5144, 2014
112014
The Dirichlet problem for the generalized bi-axially symmetric Helmholtz equation
A Hasanov, MS Salakhitdinov
Eurasian Mathematical Journal 3 (4), 99 – 110., 2012
11*2012
Fundamental solution for the generalized elliptic Gellerstedt equation
A Hasanov, M Rassias, M Turaev
Functional Equations, Difference Inequalities and Ulam Stability Notions, 73-83, 2010
102010
INTEGRAL REPRESENTATIONS FOR SRIVASTAVAS HYPERGEOMETRIC FUNCTION H B
J Choi, A Hasanov, M Turaev
The Pure and Applied Mathematics 19 (2), 137-145, 2012
92012
Particular solutions of generalized Euler-Poisson-Darboux equation
R Seilkhanova, A Hasanov
Electronic Journal of Differential Equations 2015 (09), 1-10, 2015
82015
Decomposition formulas and integral representations for some Exton hypergeometric functions
J Choi, A Hasanov, M Turaev
J. Chungcheong Math. Soc 24 (4), 745-758, 2011
82011
The system can't perform the operation now. Try again later.
Articles 1–20